# SDR IPXA2013082300926

- Difficulty date: August 15, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, APU RT DOOR NR 3 LATCH CUTOUT FOUND ELONGATED.  SKIN IS REPAIRED IAW SRM 52-40-01, FIG 201. REPAIR 5, REV 67.  MAJOR REPAIR.
